# SDR DALA2018020900820

- Difficulty date: February 8, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,695 hours, 23,014 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOORBEAM STATION 947.5 BTW RBL 64 AND LBL 64. MAINTENANCE REPAIRED BEAM PER ETI-37-18-312 REV 3 AND ER/A 565618-14 REV ORIGINAL.
